# SDR AALA961676

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 29B INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CANNON PLUG AT PAX SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
